Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

Advil Acetaminophen + Ibuprofen, Dual Action, Caplets - 72 Each

$11.98$0.17 each

Description

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

Ingredients

In Each Caplet: Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Ibuprofen (NSAID) (125 mg), Pain Reliever. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide.
Product Number: 00305730147729

Often bought with

Advil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules Advil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules - 20 Each $4.48
Advil Ibuprofen Pain Reliever/Nighttime Sleep Aid Liqui-Gels Advil Ibuprofen Pain Reliever/Nighttime Sleep Aid Liqui-Gels - 80 Each $14.98
Advil Suspension, 100 mg, Fever, White Grape-Flavored Liquid Advil Suspension, 100 mg, Fever, White Grape-Flavored Liquid - 4 Fluid ounce $6.18
Advil Liqui-Gels - Ibuprofen, 200 mg, Capsules Advil Liqui-Gels - Ibuprofen, 200 mg, Capsules - 160 Each $18.48
Advil Pain Reliever/Fever Reducer, 200 mg, Liquid Filled Capsules Advil Pain Reliever/Fever Reducer, 200 mg, Liquid Filled Capsules - 200 Milligram $10.98

Description

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.
Product Number: 00305730147729

Often bought with

Advil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules Advil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules - 20 Each $4.48
Advil Ibuprofen Pain Reliever/Nighttime Sleep Aid Liqui-Gels Advil Ibuprofen Pain Reliever/Nighttime Sleep Aid Liqui-Gels - 80 Each $14.98
Advil Suspension, 100 mg, Fever, White Grape-Flavored Liquid Advil Suspension, 100 mg, Fever, White Grape-Flavored Liquid - 4 Fluid ounce $6.18
Advil Liqui-Gels - Ibuprofen, 200 mg, Capsules Advil Liqui-Gels - Ibuprofen, 200 mg, Capsules - 160 Each $18.48
Advil Pain Reliever/Fever Reducer, 200 mg, Liquid Filled Capsules Advil Pain Reliever/Fever Reducer, 200 mg, Liquid Filled Capsules - 200 Milligram $10.98